# SDR SWIA202053924

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE ANGLE CORRODED BETWEEN FS 310 AND FS 319.70 BETWEEN STGR 17L AND STGR18L.  C-CHECK RO 11/11/2020.  REMOVED DAMAGED PAX DOOR SURROUND STRUCTURE ANGLE AND INSTALLED A NEW ANGLE, IAW CRJ 200 SRM.  COMPLETED TASK CARD FORM M-337 ATTACHED.  NO CHANGE TO WEIGHT AND BALANCE.
